# SDR AALA20150821009

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 928 hours, 136 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB THE RT MLG WOULD NOT RETRACT.  R & R RT MLG DRAG BRAKE ACTUATOR IAW DMC-B787-A- 32-32-04-00A-520AA720A-A-1A-C.  ACCOMPLISHED RT MLG DRAG BRACE INSTALLATION TEST IAW DMC-B787-A -32-04-00A-720A-A.  OPERATIONAL & LEAK CHECKED GOOD.
